Vol. 276, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
$L^p$ regularity of weighted Szegő projections on the unit disc

Samangi Munasinghe and Yunus E. Zeytuncu

Vol. 276 (2015), No. 2, 449–458
Abstract

We present a family of weights on the unit disc for which the corresponding weighted Szegő projection operators are irregular on Lp spaces. We further investigate the dual spaces of weighted Hardy spaces corresponding to this family.

Keywords
Szegő projection, $A_p$ weights, Weighted Hardy spaces, Dual spaces
Mathematical Subject Classification 2010
Primary: 32A25
Secondary: 32A35, 42B30
Milestones
Received: 14 April 2014
Revised: 29 October 2014
Accepted: 10 March 2015
Published: 15 July 2015
Authors
Samangi Munasinghe
Department of Mathematics
Western Kentucky University
Bowling Green, KY 42101
United States
Yunus E. Zeytuncu
Department of Mathematics and Statistics
University of Michigan-Dearborn
Dearborn, MI 48128
United States